# SDR CALA2024100100735

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 81,711 hours, 29,592 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR GREEN LIGHT REMAINED ILLUMINATED AFTER DEPARTURE. PROVIDED BY FLIGHT CREW PERFORMED BITE ON PSEU REF AMM 32-09 TASK 801 FOUND EXISTING FAULTS 2, MESSAGE 32-61005, LATCHED AND 32-61004 NOT LATCHED, RIGHT LAND GEAR DOWN LOCK FAULT. UPLOAD SOME PICTURES REF. SSM 32-61-11-101 & FIM 32-61 TSK 801 SENSOR RESISTANCE READS 799 OHMS W/ LCR METER OUT OF LIMITS, REQUIRES #1 RIGHT GEAR DOWN & LOCK SENSOR S0073 REPLACEMENT.  FOUND RIGHT FWD DOWN LOCK SENSOR S0073 FAULTY, REPLACED SENSOR PER AMM 32-61-31-400-801, ALSO PERFORMED GEAR SWING REF AMM 32-32-00-710-801 4 TIMES FOUND NO FAULTS, INDICATION NORMAL.
